Osaka Journal of Mathematics

3-dimensional homology handles and minimal second Betti numbers of 4-manifolds

Yoshihisa Sato

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 35, Number 3 (1998), 509-527.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200788197

Mathematical Reviews number (MathSciNet)
MR1648360

Zentralblatt MATH identifier
0911.57017

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45} 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx] 57N70: Cobordism and concordance 57Q20: Cobordism

Citation

Sato, Yoshihisa. 3-dimensional homology handles and minimal second Betti numbers of 4-manifolds. Osaka J. Math. 35 (1998), no. 3, 509--527. https://projecteuclid.org/euclid.ojm/1200788197


Export citation